# SDR IPXA2019062864775

- Difficulty date: May 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LOWER FWD CARGO INTERCOSTAL IS CRACKED BETWEEN STA. 6-10 - 6-30 AND BETWEEN L42L-43L.REMOVED, FABRICATED AND REPLACED INTERCOSTAL ISW DWG. ACA7049 AND SRM 51-33-01. (MINOR)
